# SDR ASOA2013073008808

- Difficulty date: July 14, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 31,053 hours, 27,729 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR BOTTOM SILL CORRODED.  REMOVED ANGLE AT FS 349 FOR SERVICE DOOR SILL IAW SRM 51-42-20-00, AND 51-42-06-00, AND 51-42-13-00.   DRILLED NEW SILL IAW SRM 51-40-11 OK TO INSTALL CAP ANGLE AND SILL.  INSTALLED SERVICE DOOR CAP ANGLE AND SILL IAW SRM 51-42-16, 51-42-21.   REPAIR CLASSIFIED AS MAJOR.
